# SDR SWIA202264771

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 19,115 hours, 10,698 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE.  ( FILED - CLOSED )  FOUND STOP PAD AT BOTTOMMOST FWD STOP FITTING BENT AND PREVENTING OPERATION OF DOOR. REMOVED AND REPLACED STOP PAD IN REFERENCE TO ERJ 175 AMM 53-10-21. OPS CHECK GOOD AT THIS TIME.
